Hey all, I was recently in a pretty bad motorcycle accident and I broke 8 ribs, 4 of them on the front and back resulting in flail chest and also broke the end off of my collar bone. The doctors struggled to get my pain under control while I was in the hospital and finally put me on 2 25mcg per hour phentanyl patches as well as 2 10/325 oxy's every 4 hours. It has been about a month and I am off of the phentanyl and because of that my pain increased. I was looking for a solution and came across kratom. I have been taking premium red vein indo and all I can say is this stuff is a life savor. I am down to 4 oxy's and 8 capsules of kratom a day and my pain is under control. I hope to be off of the oxy's all together in a week or so!
That's great to hear man. first and most of all im glad you survived the accident. next im really proud your able to get off that monster. you've got to be in some serious pain and your wanting to make a major change. great job.
if you ever have any questions or need advice please just reach out. best of luck with getting off the oxys!
...Woah...that's some serious...SERIOUS medication. How are the doctors doing with your taper? I've heard some horror stories in my days...
I own and operate www.pharmacy-dropout.com We have the United States leading supply of bulk and retail Thunder God Vine. We also have Kratom, and other exotic botanicals. All of our Products are sold with no intent on use, and are not sold for consumption.
Glad you survived first off and second we are all here to help with questions or concerns you may have. You are in a good place for support through the rest of your journey! Welcome and wish you a speedy recovery.
Taper is non existent. When this last script is gone I'm done. That's why I'm thankful for the kratom
Wow the monster is chasing me tonight. I took my last pain pill at 730 this morning. First symptom was a headache which bothered me all afternoon. Now it's like I have restless arm and leg syndrome. Can't sleep. Feel like if I cut the muscles out is my arms I would beep better. Well I just took 4g of kratom from mmmm speciosia. Really having a heard time tonight guts
Hey I feel your pain and I know what you're going through. I've been there. That restlessness is hard to really convey how terrible it feels. I know that it feels unbearable, but you can get through it. It is going to be a long night. Do you have enough kratom to boost your dose a little bit tonight? Also, do you have any magnesium supplements or epsom salts? If you have either or both fill your tub with like four cups of epsom salts and hot water and soak, if it's a big tub add more epsom salts. If you have mag I would suggest doubling up on the suggested dose. It can take the edge off that terrible restlessness. If you have both, do both. I am not a doctor. I do have personal experience. If you're taking any other medications or have heart problems, please check if magnesium is OKAY for you to use/take. I would bump that kratom dose up a gram or two. If have a way to monitor your blood pressure, please do so regularly, and if it gets very high, seek medical attention. Please PM me with any questions or even just for moral support. One more question, do you have anyone there with you who can just keep an eye on you? My heart goes out to you right now...hang in there
Oh rats, I just noticed that your last post was four days ago. I was out of town but I wish I had seen it sooner. That full body restlessness you were talking about is a symptom of pretty severe withdrawal. Not every person who goes through WD has that symptom, and I know it is no fun at all.
I hope you are doing okay. Please update us.
Doing much better now. I had the restlessness for about a day and a half. Threw up for a couple days and had cold sweats. All is better now except the cravings. Doing good though. The kratom really helps
Keep up the good work. J
Always providing the best products at great prices. TopExtracts.com
New customers use code Welcome Friends and receive 15% off your first order!
I am so glad to hear you're through the worst of it. Hang in there and keep it up. :-bd